ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Unitary Processes with Independent Increments and Representations of Hilbert Tensor Algebras

Sahu, Lingaraj and Schuermann, Michael and Sinha, Kalyan B (2009) Unitary Processes with Independent Increments and Representations of Hilbert Tensor Algebras. In: Publications of the Research Institute for Mathematical Sciences, 45 (3). pp. 745-785.

[img]
Preview
PDF
18.pdf - Published Version

Download (342Kb)
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...

Abstract

The aim of this article is to characterize unitary increment process by a quantum stochastic integral representation on symmetric Fock space. Under certain assumptions we have proved its unitary equivalence to a Hudson-Parthasarathy flow.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Research Institute for Mathematical Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Jan 2010 09:25
Last Modified: 19 Sep 2010 05:52
URI: http://eprints.iisc.ernet.in/id/eprint/24910

Actions (login required)

View Item View Item